Schatten-von Neumann characteristic of tensor product operators


İPEK AL P. , İSMAİLOV Z.

3. International Conference of Mathematical Sciences (ICMS 2019), 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136125
  • Keywords: Tensor product of Hilbert spaces and operators, compact operator, Schatten-von Neumann operator classes, singular number

Abstract

In this work, the relations between Schatten-von Neumann property of the tensor product of operators and Schatten-von Neumann property of its coordinate operators are studied.